American Statistician Journal Issues Research Articles in Vol. 79, Issue 1
February 11, 2025
February 11, 2025
ALEXANDRIA, Virginia, Feb. 11 -- The American Statistician, a peer-reviewed journal that says it features national and international statistical problems and programs from the American Statistical Association, published research articles on the following topics in its Vol. 79, Issue 1 edition.
Here are excerpts of the topics:
* * *
Statistical Practice
* Tightening Blocks in Complementary Analyses of Observational Studies: Optimization Algorit . . .
Here are excerpts of the topics:
* * *
Statistical Practice
* Tightening Blocks in Complementary Analyses of Observational Studies: Optimization Algorit . . .